# SDR UHLA2011092000329

- Difficulty date: September 20, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N861RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000094
- Aircraft time: 17,688 hours, 10,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SHEAR CLIP AT FR88 BETWEEN STR27R AND 28R. REMOVED AND REPLACED SHEAR CLIP IAW EMB 170 SRM 51-41-01 AND 51-41-02.
